# SDR EIA980328

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW NOTED SMOKE IN THE COCKPIT AND A STRONG BURNING PLASTIC SMELL.  THE UPPER DECK HEATERS WERE SHUT DOWN AND THE SMOKE AND ODOR DISIPATED.  (M)
